Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the lattice of faces of the $n$-cube


Authors: N. Metropolis and Gian-Carlo Rota
Journal: Bull. Amer. Math. Soc. 84 (1978), 284-286
MSC (1970): Primary 05B40; Secondary 05A17
DOI: https://doi.org/10.1090/S0002-9904-1978-14477-2
MathSciNet review: 0462997
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Harper and Rota, Matching theory, an introduction, Advances in Probability, Vol. 1 (Peter Ney, editor), Dekker, New York, 1970, pp. 171-217.
  • C. Greene and D. KIeitman, Proof techniques in the theory of finite sets, MAA Survey in Combinatorics (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05B40, 05A17

Retrieve articles in all journals with MSC (1970): 05B40, 05A17


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14477-2